MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZUK PRC FEM SZE LMED/RLAT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZUK PRC FEM SZE LMED/RLAT; PROSTHESIS, KNEE
Catalog Number 00584201501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in switzerland.H6: suggested component code mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient had a revision surgery due to a femoral implant fracture.Attempts have been made and no further information has been provided.
 
Event or Problem Description
Upon receipt of additional information, it was determined this event was reported under mdt983151 0001822565-2026-00607.This is a duplicate report and should be voided.
 
Additional Manufacturer Narrative
Follow up report updated/corrected: b4,b5,d2,g1,g3,g6,h1,h2 upon receipt of additional information, it was determined this event was reported under mdt983151 0001822565-2026-00607.This is a duplicate report and should be voided.

Brand Name
ZUK PRC FEM SZE LMED/RLAT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24640264
Report Number0001822565-2026-00853
Device Sequence Number18588505
Product Code HSX
UDI-Device Identifier00889024193789
UDI-Public(01)00889024193789(17)260630(10)63390430
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2026
Device Catalogue Number00584201501
Device Lot Number63390430
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale